Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Class groups of number fields: numerical heuristics

Authors: H. Cohen and J. Martinet
Journal: Math. Comp. 48 (1987), 123-137
MSC: Primary 11R29; Secondary 11Y40
MathSciNet review: 866103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending previous work of H. W. Lenstra, Jr. and the first author, we give quantitative conjectures for the statistical behavior of class groups and class numbers for every type of field of degree less than or equal to four (given the signature and the Galois group of the Galois closure). The theoretical justifications for these conjectures will appear elsewhere, but the agreement with the existing tables is quite good.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11Y40

Additional Information

PII: S 0025-5718(1987)0866103-4
Keywords: Class group, class number, number field, zeta function
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia